# SDR SWAA2023082381230

- Difficulty date: July 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD L/H WINDSCREEN FLASHLIGHT CRACK<[01] REMOVED AND REPLACED MAIN CABIN FWD L/H WINDSCREEN FLASHLIGHT ASPER DWG#25600001;[02] VERIFIED CORRECTIVE ACTION.
